JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 10
On Estimates of Normal Structure Coefficients of Banach Spaces

    Authors: Y. Q. Yan,  
    Keywords: Normal structure coefficient, Neumann-Jordan constant, Non-square constants, Banach space.  
    Date Received: 22/08/03  
    Date Accepted: 09/01/04  
    Subject Codes:

46B20, 46E30

    Editors: Constantin P. Niculescu,  

We obtained the estimates of Normal structure coefficient $ N(X)$ by Neumann-Jordan constant $ C_{NJ}(X)$ of a Banach space $ X$ and found that $ X$ has uniform normal structure if $ C_{NJ}(X)<(3+\sqrt{5})/4.$ These results improved both Prus' [6] and Kato, Maligranda and Takahashi's [4] work.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login